# SDR SWAA2016011948102

- Difficulty date: January 14, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 27,660 hours, 16,352 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 1111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESS DECK WEB CRACKED AT BS 663, RBL 45.0.  REPAIRED WEB IAW EA.
